MathSciNet Relay Station
MathSciNet bibliographic data
MR1830932 (2002e:58031) 58E20
Shi, Yuguang On the construction of some new harmonic maps from $\Bbb R\sp m$ to $\Bbb H\sp m$. Acta Math. Sin. (Engl. Ser.) 17 (2001), no. 2, 301–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement